Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Positive ternary quadratic forms with finitely many exceptions


Authors: Wai Kiu Chan and Byeong-Kweon Oh
Translated by:
Journal: Proc. Amer. Math. Soc. 132 (2004), 1567-1573
MSC (2000): Primary 11E12, 11E20
Published electronically: January 27, 2004
MathSciNet review: 2051115
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: An integral quadratic form $f$ is said to be almost regular if $f$ globally represents all but finitely many integers that are represented by the genus of $f$. In this paper, we study and characterize all almost regular positive definite ternary quadratic forms.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 11E12, 11E20

Retrieve articles in all journals with MSC (2000): 11E12, 11E20


Additional Information

Wai Kiu Chan
Affiliation: Department of Mathematics, Wesleyan University, Middletown, Connecticut 06459
Email: wkchan@wesleyan.edu

Byeong-Kweon Oh
Affiliation: Department of Applied Mathematics, Sejong University, Seoul 143-747, Korea
Email: bkoh@sejong.ac.kr

DOI: http://dx.doi.org/10.1090/S0002-9939-04-07433-7
PII: S 0002-9939(04)07433-7
Received by editor(s): October 15, 2002
Published electronically: January 27, 2004
Additional Notes: The research of the first author is partially supported by the National Security Agency and the National Science Foundation
The work of the second author was supported by KOSEF Grant # 98-0701-01-05-L
Communicated by: David E. Rohrlich
Article copyright: © Copyright 2004 American Mathematical Society